Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 10 found articles
 
 
  Coorbit Spaces and Banach Frames on Homogeneous Spaces with Applications to the Sphere
 
 
Title: Coorbit Spaces and Banach Frames on Homogeneous Spaces with Applications to the Sphere
Author: Stephan Dahlke
Gabriele Steidl
Gerd Teschke
Appeared in: Advances in computational mathematics
Paging: Volume 21 (2004) nr. 1 pages 34 p.
Year: 2004-07
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands